
MAXREL TABLET 10'S
By DEY`S MEDICAL STORES (MANUFACTURING) LIMITED
Contains: DICLOFENAC 50 MG+PARACETAMOL/ACETAMINOPH...(See More)

₹ 25.515% OFF
Product Summary
Offer Price | ₹ 25.5 |
---|---|
Your Savings | ₹ 4.50 (15% on MRP) |
Customer Reviews
Pallav Bhatt
Good service. Public relations are very good.
Reviewed on 22 Nov 2022
Pallav Bhatt
Reviewed on 22 Nov 2022
Good service. Public relations are very good.
Elvis
Super
Reviewed on 25 Jan 2024
Elvis
Reviewed on 25 Jan 2024
Super
sunil Nayi
So good it's give information with medicine
Reviewed on 21 Apr 2024
sunil Nayi
Reviewed on 21 Apr 2024
So good it's give information with medicine
Praveg Gupta
Excellent place. I get all my medicines from here. I get good discount as well. Thanks
Reviewed on 20 May 2023
Praveg Gupta
Reviewed on 20 May 2023
Excellent place. I get all my medicines from here. I get good discount as well. Thanks
shreyas potdar
Good place to get your generic medicines.
Reviewed on 09 Apr 2024
shreyas potdar
Reviewed on 09 Apr 2024
Good place to get your generic medicines.